Infeasible linear inequalities appear in many disciplines. In this paper we investigate the 𝑙1 and 𝑙∞ solutions of such systems in the presence of uncertainties in the problem data. We give equivalent linear programming formulations for the robust problems. Finally, several illustrative numerical examples using the cvx software package are solved showing the importance of the robust model in the presence of uncertainties in the problem data.
Robust 𝒍𝟏 and 𝒍∞ Solutions of Linear Inequalities,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 6,
2, Article 9.
Available at: https://digitalcommons.pvamu.edu/aam/vol6/iss2/9